# SDR USAA20110607SB091

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - CREW REPORTED THE AISLE EMERGENCY EXIT LIGHTS MISSING AT ROWS 9, 11 AND 22 LEFT SIDE.  MAINTENANCE RE-INSTALLED LIGHT ASSEMBLIES AT ROWS 9, 11 AND 22.  AIRCRAFT OK FOR SERVICE.
